# SDR UPS99829160

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46143972N
- Condition: Corroded
- Location: Bs 75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 75 AT STR 31R, THE STR END FITTING HAS HEAVY CORROSION. REMOVED AND REPLACED FITTING IAW DWG 4614397 AND SRM 51-1-20D.
